# SDR MALA080097

- Difficulty date: May 12, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 21,488 hours, 23,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 284
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SEAT TRACK CORRODED AT STA 284 BL0 AND BL18.3.  REPAIRED SEAT TRACK.
